facebook
twitter
search
search

Man has penis amputated due to' Viagra overdose'

Sept. 19, 2013 at 12:02 PM

GIGANTE, Colombia, Sept. 19 (UPI) -- A man from southern Colombia had to have his penis amputated after he allegedly overdosed on the erectile disfunction medication Viagra, officials said.

The 66-year-old man from Gigante, whose name has not been released, told a local newspaper that he intentionally overdosed on Viagra to impress his new girlfriend, Colombia Reports reported Wednesday.

However, the penis-enhancing drug caused the man, who said he was a former member of the Gigante municipal council, to experience a constant state of erection for several days, the report said. He then sought medical help.

Doctors in Gigante referred the man to a medical facility in Neiva, where doctors noted that the man's penis was inflamed, fractured and showed signs of gangrene, and opted to amputate to prevent the inflammation and gangrene from spreading to other parts of his body.

"The patient showed bruising on the testicles and penis, was treated and is recovering well," a doctor told local newspaper La Nacion.

Related UPI Stories
Latest Headlines
Trending Stories
Madeleine Albright: 'Special place in hell' for women who don't support women
Watch every star-studded Super Bowl 50 commercial
Islamic State crucifies teen in Syria
Early human ancestor didn't have a nutcracker jaw
Elton John rides with James Corden for Carpool Karaoke